# SDR ASAA0690983

- Difficulty date: September 22, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 15,689 hours, 5,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 500l
- Component part number: 143A7501165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUST SILL AT BS 500L IS CORRODED.  REPAIRED IAW SRM 53900 53 FIG 202.
